Open Access
Translator Disclaimer
December 2008 Hypergeometric transformations of linear forms in one logarithm
Carlo Viola, Wadim Zudilin
Funct. Approx. Comment. Math. 39(2): 211-222 (December 2008). DOI: 10.7169/facm/1229696572

Abstract

We discuss hypergeometric constructions of rational approximations to values of the logarithm function.

Citation

Download Citation

Carlo Viola. Wadim Zudilin. "Hypergeometric transformations of linear forms in one logarithm." Funct. Approx. Comment. Math. 39 (2) 211 - 222, December 2008. https://doi.org/10.7169/facm/1229696572

Information

Published: December 2008
First available in Project Euclid: 19 December 2008

zbMATH: 1205.33008
MathSciNet: MR2490737
Digital Object Identifier: 10.7169/facm/1229696572

Subjects:
Primary: 33C05
Secondary: 11J82 , 33C60

Keywords: hypergeometric integral , hypergeometric series , irrationality measure , Rational approximation

Rights: Copyright © 2008 Adam Mickiewicz University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.39 • No. 2 • December 2008
Back to Top